# SDR UPS01535614

- Difficulty date: April 17, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Worn
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ATB-AIRFRAME VIBRATION DURING FLAP RETRACTION.  PER WN 578203 R&R FLAP POWER DRIVE UNIT, CONTROL VALVE PER MM 27-51-28 CHECKED FLAP CONTROL CABLE FROM COCKPIT TO CONTROL VALVE. OPERATED FLAPS THROUGH SEVERAL FULL CYCLE AND CKD ALL TRANSMISSIONS & BALL SCREWS FOR VIBRATION. CKD LEADING EDGE DEVICES THROUGH FULL TRAVEL ALL ITEMS CKD PER MM 27-51-00 NO DEFECTS NOTED.
